Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rapid heart beats and chest pain post intake of diet pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   Hi
Doctor :   How can i help you
User :   my heart has been beating rapidly for hours and hours. what should i do?
Doctor :   ok
Doctor :   I will help u in this
Doctor :   Can i ask few Q ?
User :   yes
Doctor :   wats your age
User :   15
Doctor :   Since how many days do yu have this problem
User :   just today
Doctor :   do yu have any medical illness ?
User :   no
Doctor :   do yu have chestpain ?
User :   yes
Doctor :   or difficulty in breathing
User :   no
Doctor :   ok
Doctor :   any sweating
Doctor :   or vomiting
User :   no just pain
Doctor :   ok
Doctor :   do yu smoke ?
User :   No. I'm kinda thinking it could be from these diet pills
Doctor :   are yu on any diet pills ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor